MAUDE Adverse Event Report: OSTEOMED, LLC SERIES II LOW PROFILE MODULAR MOTOR UNIT

OSTEOMED, LLC SERIES II LOW PROFILE MODULAR MOTOR UNIT
Model Number 450-0084
Medical Device Problem Code Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, the customer contacted osteomed product manager, reporting that the osteomed 450-0021, power control console 2 with serial number (b)(4) was interfering with ge intercare and criticare monitors.The involved part numbers are as follows: complaint # part # description serial # (b)(4), 450-0021, power control console 2, (b)(4).(b)(4).450-0390, bmf footswitch, (b)(4).(b)(4), 450-0084, series ii low profile modular motor unit, (b)(4).
 
Additional Manufacturer Narrative
The investigation is on going and a supplemental report will be submitted on completion of investigation.
 
Additional Manufacturer Narrative
This report is related to report numbers 2027754-2021-00013 and 2027754-2021-00014 which are for the console and bmf footswitch involved in this event.The console 450-0021-00 sn (b)(6), footswitch 450-0390 sn (b)(6), and motor unit 450-0084 sn (b)(6) were returned for evaluation.The console 450-0021-00 sn: (b)(6) was manufactured under lot 1055201.A total of (b)(4) units were manufactured under this lot number.The device history record (dhr) was reviewed, and no issues were identified.The unit passed all inspections.The motor unit 450-0084, sn:(b)(6) was manufactured under lot# 1022389.The dhr was reviewed, and no issues were identified for sn: (b)(6).All inspections passed for this unit.The footswitch 450-0390 sn (b)(6) was manufactured under lot 1053682.A total of (b)(4) units were manufactured under this lot number.The dhr was reviewed, and no issues were identified.The unit passed all inspections.Evaluation of the returned devices were performed.Initial review did not show any external signs of damage.Visual verification (external) did not identify anything unusual other than the motor unit had a gap on the housing which was more than usual.Device was powered on and turned on and was functioning as expected.For further electromagnetic emissions analysis the device was taken to 3rd party test facility (nts testing, inspection and certification).A preliminary review for any electromagnetic emissions at normal turn on, forward and reverse running, using a detector/oscilloscope did not detect any interferences.Review of the user manual indicated there is guidance and manufacturer's declaration on electromagnetic emissions.The analysis performed as detailed above did not identify a failure in the system.Irrespective of this conclusion the console and footswitch have been recalled (recall number: (b)(4) as indicated in follow up 1 reports for 2027754-2021-00013 and 2027754-2021-00014).It was verified with the recall team that the customer advanced dental facilities have been notified of this recall and they have confirmed they do not have any other recall products in their location.The products returned per this complaint will be processed per the recall product disposition.

Brand Name
SERIES II LOW PROFILE MODULAR MOTOR UNIT
Common Device Name
SERIES II LOW PROFILE MODULAR MOTOR UNIT
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd.
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
flor rivera
3885 arapaho rd.
addison, TX 75001
9726774600
MDR Report Key12389476
Report Number2027754-2021-00015
Device Sequence Number4634323
Product Code GBB
UDI-Device Identifier00845694012263
UDI-Public00845694012263
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
971692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number450-0084
Device Catalogue Number450-0084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown